Gas-X Antigas Extra Strength Softgels

Gas-X Antigas Extra Strength Softgels

20 ct box

Ingredients

Active Ingredient (In Each Softgel) ... Purpose. Simethicone 125 Mg ... Antigas. Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerin, Hypromellose, Peppermint Oil, Sorbitan, Sorbitol, Titanium Dioxide.

Warnings

Keep out of reach of children. Protect from light, heat and moisture. Tamper evident feature: Gas-X® Extra Strength Softgels are sealed in blister packets. Use only if the individual seal is broken.

Details

Gas-X® Antigas Extra Strength Softgels. #1 Doctor recommended brand. Simethicone 125 mg / Antigas. Relieves gas fast. Pressure. Bloating. Discomfort. Gas-X® Antigas Extra Strength Softgels are concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste. Gas-X® Antigas Extra Strength Softgels offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as a gas. Use: For the relief pressure, bloating, and fullness commonly referred to as gas. Trademarks are owned by or licensed to the GSK group of companies. All rights reserved. Call: 1-800-452-0051. www.gas-x.com. ©2015 GSK group of companies or its licensor.

Adults: Swallow with water 1 or 2 softgels as needed after meals and at bedtime. Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician. Store at a controlled room temperature 20-25°C (68-77°F).

Manufacturer

GSK Consumer Healthcare

Address

Warren, NJ 07059

Phone

1-800-452-0051